Show simple item record

dc.contributor.author Wang, Ge en
dc.contributor.author Li, Yi en
dc.contributor.author Jiang, Ming en
dc.date.accessioned 2017-12-05T21:45:13Z
dc.date.available 2017-12-05T21:45:13Z
dc.date.issued 2004 en
dc.identifier.citation Medical Physics 31(8), 2289-2299. (2004) en
dc.identifier.issn 0094-2405 en
dc.identifier.uri http://hdl.handle.net/10211.3/198368 en
dc.description.abstract Motivated by bioluminescent imaging needs for studies on gene therapy and other applications in the mouse models, a bioluminescence tomography (BLT) system is being developed in the University of Iowa. While the forward imaging model is described by the well-known diffusion equation, the inverse problem is to recover an internal bioluminescent source distribution subject to Cauchy data. Our primary goal in this paper is to establish the solution uniqueness for BLT under practical constraints despite the ill-posedness of the inverse problem in the general case. After a review on the inverse source literature, we demonstrate that in the general case the BLT solution is not unique by constructing the set of all the solutions to this inverse problem. Then, we show the uniqueness of the solution in the case of impulse sources. Finally, we present our main theorem that solid/hollow ball sources can be uniquely determined up to nonradiating sources. For better readability, the exact conditions for and rigorous proofs of the theorems are given in the Appendices. Further research directions are also discussed. en
dc.format.extent 22 Pages en
dc.language.iso en en
dc.publisher Medical Physics en
dc.relation.uri doi.org/10.1118/1.1766420 en
dc.rights copyright 2004 John Wiley & Sons en
dc.subject Bioluminescence tomography en
dc.subject BLT en
dc.subject diffusion equation en
dc.subject inverse source problem en
dc.subject solution uniqueness en
dc.title Uniqueness theorems in bioluminescence tomography en
dc.type Article en
dc.identifier.orcid orcid.org/0000-0002-7148-0019 en


Files in this item

Icon

This item appears in the following Collection(s)

  • Li, Yi [52]
    Collection of scholarship submitted by Dr. Yi Li (CSUN Provost)
  • Faculty Publications [3628]
    Collection of scholarship submitted by CSUN faculty

Show simple item record

Search DSpace


My Account

RSS Feeds